# SDR DHL2007751506

- Difficulty date: February 26, 2007
- Submitted: March 4, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN "C" CHECK, FWD CARGO COMPT FRAME STA 520 IS DENTED AT UPPER FLANGE ABOVE STR 24R.  CUT OUT DAMAGED AREA APPROX DIM 1" BY 3/4" IAW B727 SRM 51-40-3 FIG 1.  FAB REPAIR ANGLE FROM 7075-0 .050 PO NR 9004219 APPROX DIM 10 1/4" BY 3 1/4" IAW B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3.  HEAT TREATED MAT T0 T6 CONDITION IAW FAS FORM NR FAS0115 REV 10.  INSTALLED REPAIR ANGLE AT FWD CARGO COMPT FRAME BS520 STR 24R IAW B727 SRM 51-40-3 FIG 1.
